# SDR COMA0760626

- Difficulty date: November 5, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N796CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7338
- Aircraft time: 20,997 hours, 17,814 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5188 - AFTER BLEED TRANSFER, NOTED STRONG ODOR FOLLOWED BY SMOKE IN TOILET CAUTION MESSAGE.  RETURNED TO LEX, LANDED WITHOUT INCIDENT.  FOUND OIL IN WATER SEPARATOR.  REMOVED OIL AND CLEANED COALESCER BAGS.  INSPECTED PACK FOR LEAKS.  NO FURTHER DEFECTS.
